# SDR ASAA2014120509886

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 25,029 hours, 7,776 cycles
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Condition: Sheared
- Location: Nr 1 Starter
- Part time: 33,884 hours, 10,458 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FAILED TO START, START SWITCH TO GROUND, START LIGHT ILLUMINATED, NO N2 ROTATION.  ACFT GROUNDED.  CONFIRMED ENGINE 1 STARTER SHAFT SHEARED.  REMOVED STARTER IAW AMM 80-11-01-01A.  INSTALLED STARTER 80-11-01-400-801. START VALVE ENGINE OPS AND LEAK CHECKS GOOD.  PERFORMED OPS AND LEAK CHECK OF NR 1 ENGINE STARTER IAW MX AMM 71-00-00 AND 80-11-01, OP'S AND LEAK CHECK GOOD/NORMAL.
